# SDR USAA991504

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 49278
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-6, C-6 CHECK, FOUND 1 INCH BY 1 INCH CORRODED AREA AT STATION 636 LONG 30 CORROSION LEVEL 1, CORROSION TASK NR C51-53300.  REMOVED CORROSION, TREATED, PRIMED, PAINTED AND INSTALLED FASTENER.  (M)
